# SDR DALA13029657007

- Difficulty date: June 24, 2012
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 60,077 hours, 7,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2118
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE, BS 2118 S5-30R.   REMOVED DAMAGED AREA OF FUSELAGE SKIN IAW PRI 504672-14, REV O.  PERFORMED HFEC OF CUTOUT IAW NDT 51-00-00, PART 6 NO DEFECTS NOTED.   FABRICATED REPAIR PARTS IAW SRM 53-00-01, REPAIR 4. TREATED & PAINTED REPAIR PARTS IAW SRM 53-00-01 REPAIR 4. INSTALLED REPAIR SRM 53-00-01, REPAIR 4.
